# SDR NACA2024121000001

- Difficulty date: December 10, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 90,219 hours, 16,023 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 901905
- Part serial: AA73
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R ENG FIRE LP 2 EICAS MESSAGE.  REMOVED AND REPLACED RIGHT ENGINE FIRE LOOP 2 AFT TOP IAW AMM 26-11-02 OPS CHECK SATISFACTORY.
